# SDR AALA20011082

- Difficulty date: May 15, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY CEILING LIGHTS FROM ROWS 26 THROUGH 29 DIM.  REPLACED BATTERY PACK FOR EMERGENCY CEILING LIGHTS AT ROW 26 THROUGH 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
